# SDR CALA2017042101057

- Difficulty date: April 21, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N67815
- Make and model: Boeing 737924ER
- Aircraft serial: 43532
- Aircraft time: 11,352 hours, 4,028 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED RUBBER ODOR IN FWD GALLEY,  DEBRIEFED FLIGHT AND CABIN CREW AND THEY CLAIM ODOR WAS DEFINITELY NOT OF AN ELECTRICAL NATURE. ODOR SEEMED MORE LIKE BURNED COFFEE. REMOVED, INSPECTED BOTH FWD GALLEY COFFEEMAKERS AND WIRING BEHIND THE COFFEEMAKERS, NO FAULTS FOUND. NO ODORS DETECTED FROM OVENS OR ANY PLACE IN FWD GALLEY.  REINSTALLED THE COFFEEMAKERSS.  RESET THE CIRCUIT BREAKERS, BOTH COFFEEMAKERS OPS CHECKED GOOD.  NO ODORS DETECTED.  OK TO CONTINUE.
